# SDR COMA0160826

- Difficulty date: October 20, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 17,158 hours, 16,559 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210617
- Part serial: NA
- Condition: Worn
- Location: Vert Stabilizer
- Part time: 17,158 hours, 16,559 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H VERTICAL STABILIZER BUSHING P/N 600-21061-7 IS WORN.REMOVED THE WORN BUSHING I/A/W CRJ AMM CH 20-26-00-910-802, FABRICATED NEW BUSHING P/N 601R55-31-033-1 I/A/W REO 601R-55-31-033 AND INSTALLED THE BUSHING I/A/W REO 601R-55-31-002.
